Title: On Gauss-type quadrature formulas with prescribed nodes anywhere on the real line
Authors: Bultheel, Adhemar ×
Cruz Barroso, Ruyman
Van Barel, Marc #
Issue Date: Mar-2010
Publisher: IAC
Series Title: Calcolo vol:47 issue:1 pages:21-48
Abstract: In this paper, quadrature formulas in an interval of the real line with the highest degree of accuracy, with positive weights and with one or two prescribed nodes anywhere on the interval of integration are characterized. As an application, the same kind of rules but with one or both endpoints being fixed nodes and one or two more prescribed nodes inside the interval of integration are derived. An efficient computation of such quadrature formulas is analyzed by considering certain modified Jacobi matrices. Some numerical experiments are finally presented.
Description: Published online September 28, 2009
ISSN: 0008-0624
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
preprint.pdfpreprint Accepted 1952KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science